Review: could Micardis cause Stress incontinence?
Summary: Stress incontinence is reported only by a few people who take Micardis.
We study 15,690 people who have side effects while taking Micardis from FDA and social media. Among them, 2 have Stress incontinence. Find out below who they are, when they have Stress incontinence and more.
You are not alone: join a mobile support group for people who take Micardis and have Stress incontinence >>>
Micardis has active ingredients of telmisartan. It is often used in high blood pressure. (latest outcomes from 16,257 Micardis users)
Stress incontinence (leak urine with things like coughing, sneezing or exercise) has been reported by people with pain, joint pain, back pain, hypersensitivity, high blood cholesterol. (latest reports from 366 Stress incontinence patients)
On Feb, 4, 2015: 15,690 people reported to have side effects when taking Micardis. Among them, 2 people (0.01%) have Stress Incontinence.
Time on Micardis when people have Stress incontinence * :
Gender of people who have Stress incontinence when taking Micardis * :
|Stress incontinence||100.00%||0.00% |
Age of people who have Stress incontinence when taking Micardis * :
|Stress incontinence||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00% |
Severity of Stress incontinence when taking Micardis ** :
How people recovered from Stress incontinence ** :
Top conditions involved for these people * :
- Blood cholesterol increased (1 people, 50.00%)
- Arthralgia (1 people, 50.00%)
Top co-used drugs for these people * :
- Lisinopril (1 people, 50.00%)
- Crestor (1 people, 50.00%)
- Lipitor (1 people, 50.00%)
- Mirapex (1 people, 50.00%)
- Vitamin e (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Stress Incontinence while taking Micardis?
You are not alone! Join a mobile support group:
- support group for people who take Micardis and have Stress Incontinence
- support group for people who take Micardis
- support group for people who have Stress Incontinence
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I take telmisartan and atorvastin and pantoprazole daily, also cider vinegar and honey, should i seperate the timing?
nearly 70, regular golfer ,12 handicap. quintuple bypass 4 years ago, still shear my own sheep 2000. Will drinking alittlr cider vinegar and honey alter the uptake of these drugs?
- What has been the overall treatment plan for people suffering from champix/chantix side effects? (2 answers)
I took Champix for the full 12 weeks prescribed. While taking Champix I was happier than I've ever been, it was like a revelation, I had it all figured out and wanted everyone around me to be happy. I quit smoking on my quit date, no cravings, etc. That part worked. I had a couple episodes of just not being myself during the first week after stopping, I had a panic attack, an argument, my reactions were exaggerated. Come the following Monday I was near hysteria, crying, feeling upset, sad but couldn't articulate why. Panic attacks occur pretty frequently now & out of nowhere. My doctor has no experience with this happening. I'm looking for information on treatments that worked and ones that didn't from others having similar reactions; as well as success rates and recovery rates.
- Is there a link between zyprexa and prostate cancer
Can Zyprexa have caused my Prostate Cancer? Can it be reversed or slowed by stopping Zyprexa?
- If hba1c is 4.5 should i continue medication
After 10 years of meds i find out I am white coat hypertensive. Should i continue to take the meds?
- Could statins have caused my type ii diabetes (1 answer)
Was on Zocor from 1998 after my heart attack and 1 stent to 2005 than switched to Vytorin in 2005 after 2 stents,and have been on Vytorin to present. Was diagnosed with Type 2 Diabetes in July 2011.
More questions for: Micardis, Stress incontinence
You may be interested at these reviews (Write a review):
- Sudden tinnitus with hearing loss with telmisartan 40mg
sudden onset of unilateral moderate sensorineural hearing loss folowing 48 hrs of Telmisartan 40mg
- Melformin and hiccups
Started Metformin yesterday at 250 mg after breakfast. Severe hiccups for 5+ hours, approx 5 - 10.30 p.m. Very hard to relieve by breathing into a bag and took several tries to stop. Could not stop until I alkalised with Bi-carb soda in water, twice. Started again in the night, about 1.30 am. Took a large dose of bi-carb soda in water to alkalise my stomach and was able to relieve the problem fairly quickly, again by breathing into a bag to deprive the diaphragm of oxygen and increase the CO2 level. Feeling an inclination to hiccups again today and regularly alkalising and so far no hiccup outbreak
- Polymyalgia rheumatica (1 response)
Diagnosed 12 months ago with type 2 diabetes - diet controlled. Diagnosed recently with polymyalgia rheumatica. Prescribed prednisone. This caused my blood sugar levels to skyrocket and. Now require insulin injections. Have developed a rash on arms & face. Have tried tapering prednisone dosage but pain levels come back up.
Currently on 20mg daily. Still have pain in the morning & at night. Am worried about prednisone side effects.
- Boils vanish after taking micardis
I was taking Atacand for many years for blood pressure. I suffered boils in my groin for approx 6 years, even having them cut out under a general, and they still returned. Started taking Micardis and they have disappeared, so relieved and happy.
More reviews for: Micardis, Stress incontinence
Comments from related studies:
From this study (4 weeks ago):
Seem to cause GORD also. I have stopped drus last 2 days.Will give feed back after 15 days
From this study (2 months ago):
I started taking Micardis (telesmartin) in 2008, in 2009 I started going through menopause with numberous hot flashes throughout the day. I began noticing suttle differences in my face, my nose started getting wider and my eyelids started getting droopy. I also started gaining weight. I quit smoking in 2007 so atributed my weight gain to this and menopause. In 2009 I also started experiencing shortness of breath and tightening of the chest. I went for tests and everything came back good and also did a lung capacity test and it was normal as well. I was tired all the time and just didn't have the desire or energy to do much besides go to work. In Feb, 2012 I started getting swelling of the eyelids, so much so that I could not see out of my eyes because the lids were so heavy. Between Feb and April I missed alot of work and in March I realized the reactions came when I was at work. My company has moved me to one of our other offices and I now commute from my home to work whereas I worked in the same town that I live before. I am happy to be employed and ablet o work continually rather than be on sick leave so am fine with the communte. Once I left the building, my reactions stopped for the most part, I would have a small flare up if I went back into the building or entered old musky buildings for any length of time. This summer I started having reactions towards the end of July and my face seems to be continually swollen since then. I had an allergy test in July 2012 with minimal response to household dust, feathers, snow mold, cows and mixed mold and scored 1 out of 4 for the first 4 items and 2 out of 4 for mixed mold. There was a time in my late twenties, early thirties where I would retain fluids really bad before my menstrual cycle but this stopped and I went back to normal water retention during that time. I have had ezema as a child and would develop rashes if I wore latex gloves for too long when I was a hospital cook but the rash would go away once I took the gloves off. My first time eating curried chicken I loved it but broke out in a red rash on my forehead and cheeks, reactions got worse if I ate anything with currie in it after that (ingested unknowingly). One day I had drinks with friends and drank Bombay Sapphire Gin made from 21 different herbs & spices, I had a reaction that night and had to miss work the next day because I was so sick. Other than that I have not had any other allergy type problems. Could my angioedema be caused by Micardis?
From this study (5 months ago):
I am vegetarian and was told I have a b12 defeciency
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.